# SDR HALA2019053100269

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 2,946 hours, 574 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM AIR ENG 1 BLEED ABNORMAL PR COMPLIED WITH ECAM PACK 1 OFF.  PERFORMED BITE TEST IAW AMM 36-11-00. TEST OK.
